# SDR MZZA98078

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Angle
- Part number: 651627537
- Condition: Cracked
- Location: Rt Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - Q-CHK - NR 6 KRUEGER LEADING EDGE FLAP ACTUATOR TRUNNION MOUNTING BOX IS CRACKED AT LOWER INBOARD CORNER.  FORMED SECTION FABRICATED IAW BOEING DRAWING AND INSTALLED IAW SRM 51-30-2.  ACTUATOR REINSTALLED AND FUNCTIONAL CHECK CARRIED OUT.  (X)
